# SDR IPXA3M77758

- Difficulty date: March 20, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 54,479 hours, 9,174 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT NLG TRUNION FITTING CRACKED APPROX 1.25" LONG REF SRM 53-10-14,  REPAIR 2. FIG 201.  REPAIRED LT NLG TRUNION FITTING IAW SRM 53-10-14, REPAIR 2, FIG 202.
